# SDR DALA12003523151

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 21,914 hours, 11,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERY EMERGENCY MESSAGE WHILE TESTING ON FAP.  REMOVED AND REPLACED BATTERY PACK 12WL PER AMM 33-51-38 PB401, CHECKS GOOD AFTER TEST.  OK FOR SERVICE.
